Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 65, NWS Philadelphia/Mount Holly

July 16, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 16, 2016, 8:21 PM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2016, 8:21 PM EDT (00:21 UTC)
Expired
Jul 16, 2016, 9:15 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

787 
WHUS51 KPHI 170021
SMWPHI
ANZ430-170115-
/O.NEW.KPHI.MA.W.0065.160717T0021Z-160717T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...

* UNTIL 915 PM EDT

* AT 821 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STONY
  POINT... MOVING NORTHEAST AT 15 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND BEACH AND STONY POINT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

LAT...LON 3953 7559 3963 7541 3960 7538 3956 7549
      3953 7549 3956 7543 3955 7540 3948 7550
      3945 7547 3947 7537 3942 7539 3938 7538
      3930 7549 3946 7561
TIME...MOT...LOC 0021Z 230DEG 13KT 3939 7555 

HAIL...<.75IN
WIND...>34KTS

$$

SFJ
1 follow-up statement
875 
FZUS71 KPHI 170052
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 PM EDT SAT JUL 16 2016

ANZ430-170102-
/O.CAN.KPHI.MA.W.0065.000000T0000Z-160717T0115Z/
852 PM EDT SAT JUL 16 2016

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE... 
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...

THE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES A
SIGNIFICANT THREAT TO BOATERS.

LAT...LON 3953 7559 3963 7541 3960 7538 3956 7549
      3953 7549 3956 7543 3955 7540 3948 7550
      3945 7547 3947 7537 3942 7539 3938 7538
      3930 7549 3946 7561
TIME...MOT...LOC 0048Z 230DEG 13KT 3946 7544 

$$

SFJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 16, 3:37 PM EDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jul 16, 3:37 PM EDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
337 PM EDT SAT JUL 16 2016

.SYNOPSIS...
A weakening cool front will continue to settle south across our area
through tonight before dissipating. Otherwise, high pressure remains
well to our southeast through early next week. As low pressure
tracks well to our north, an associated cold front will slowly move
across our area late Monday night and Tuesday. High pressure builds
in for Wednesday and Thursday, before shifting to the south and east
Thursday night and Friday. The next cold front may start to approach
late Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Isolated/scattered showers and thunderstorms have develop along a
frontal boundary/surface trough that has stalled out across the
area. A weak area of low pressure has developed along the boundary
today, which is helping enhance the showers and thunderstorms, along
with enhanced lift front an approaching short wave from the west.
Showers and thunderstorms will continue to develop through the
afternoon and into the evening associated as daytime instability
remains.

A secondary frontal boundary is expected to move into the area
overnight, which may bring a second round of showers and
thunderstorms across the area late this evening and into the early
morning hours.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
On Sunday, high pressure to our west will weaken as it moves toward
our area during the day, while the frontal boundary slowly pushes
offshore. There will remain a slight chance of showers, especially
early in the day as a short wave/vorticity impulse slides across the
area. Once this impulse slides to the east, the remainder of the day
should remain dry.

Sunday will be another very warm day, but not quite humid enough to
warrant a Heat Advisory. Peak heat index values in the low to mid
90s are expected.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Summary...Building heat and humidity early next week (Monday), then
a cool down for midweek before another round of potential excessive
heat/humidity arrives either Friday or Saturday.

The synoptic setup is comprised of a ridge across the southern
states Sunday night through Monday which then expands some north and
eastward through late next week. An initial zonal flow aloft however
is across our region into early next week as a trough in Canada
glances the Great Lakes region to New England. This trough does
amplify across the Northeast however Tuesday and Wednesday before
shifting offshore as ridging builds from the west and southwest.
Overall, this pattern favors a couple shots of excessive heat and
humidity which is mainly on Monday and then again Friday and
Saturday. The details however, especially pertaining to convective
chances, will determine the extent of the heat. We used a model
blend for Sunday night through Tuesday, then blended in the 12z WPC
guidance thereafter. Some adjustments were then made following
additional collaboration with our neighboring offices.

For Sunday night...As the flow turns more zonal aloft there are some
very weak short waves embedded within that moves across our area.
This may allow for an isolated shower early, although the forecast
soundings show the airmass is drying for a time. However, a
southwesterly flow remains and this will help boost the dew points
some again especially after sunset as mixing decreases. Overall
there is some instability however it appears the forcing is mainly
lacking and therefore a dry forecast is carried.

For Monday and Tuesday...A hotter airmass will be in place Monday
ahead of a cold front. This will boost afternoon temperatures into
at least the low to mid 90s for many areas, and this combined with
elevated dew points can push heat indices to about 100 degrees for a
time Monday afternoon. This will be determined primarily on how high
the dew points are as some guidance wants to lower them some.
Overall, a heat advisory looks to be needed for Monday. The models
however show a short wave arriving in the afternoon with a surface
trough also in place. There should be enough forcing combined with
modest instability to result in some afternoon and evening
convection especially inland from the coast. It appears that the
severe weather threat is on the low side, however given ample
moisture in place convection will produce locally very heavy rain.
The actual cold front looks to settle through our area late Monday
night and especially Tuesday. The bulk of the convection may be on
Monday with the pre-frontal trough and then drying begins to occur
during Tuesday as the front settles through.

For Wednesday and Thursday...In the wake of the cold front, high
pressure builds down with lower heights aloft. This will result in a
a cooler airmass especially Wednesday with a noticeable drop in the
dew points. The airmass may warm a bit on Thursday as an upper-level
trough axis shifts offshore. This results in the flow aloft
continuing from the northwest with some embedded short waves. As of
now, the airmass looks dry enough along with some increasing
anticyclonic flow aloft to preclude any convection.

For Friday and Saturday...A ridge across the central part of the
nation expands a bit north and east during this time frame. This
results in a hotter and humid airmass building back into the area,
however there is a pre-frontal trough or lee side trough in place.
As the airmass destabilizes there could be enough low-level forcing
to develop a few thunderstorms especially inland. An actual cold
front looks to not approach until late Saturday. The heat looks to
soar especially Saturday with heat indices potentially exceeding 100
degrees in many parts of the area. A mention of this will be placed
into the hazardous weather outlook.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Scattered showers and thunderstorms will continue to develop along a
frontal boundary/surface trough across southeast Pennsylvania,
central and southern New Jersey, and portions of the Delmarva. A
brief period of MVFR or IFR visibilities and/or ceilings are
possible with any of these showers/thunderstorms. The majority of
this convection should end by this evening, however, a second round
of showers, and possible thunderstorms, may move into the area later
this evening and into the overnight hours as a secondary front moves
into the area.

Outside of any showers/thunderstorms, VFR conditions will continue
through the rest of the day into this evening. Patchy fog may
develop overnight into Sunday morning, especially where any rainfall
occurs. MVFR conditions are forecast, but it is possible some areas
might drop into the IFR category.

Any fog will burn off after the sun rises Sunday and a VFR day will
then prevail. Winds this afternoon/evening will likely be highly
variable at some locations due to numerous outflow boundaries, but
the overall synoptic direction should be south to southeast. Winds
are expected to become west to northwest on Sunday with speeds 5-10
knots.

OUTLOOK...
Sunday night...Other than localized late night light fog/haze, VFR
conditions are expected. Southwesterly winds 5 knots or less.

Monday and Tuesday...Mainly VFR. There is the chance for some
showers and thunderstorms ahead of a cold front Monday afternoon and
night. If the front slow down, then a few showers and thunderstorms
could linger Tuesday especially south and east of KPHL.
Southwesterly winds increasing to 10-15 knots Monday, becoming
northwesterly Monday night and Tuesday in the wake of the cold front.

Wednesday and Thursday...VFR overall.

&&

.MARINE...
Sub-Small Craft Advisory conditions will continue through tonight
and Sunday, even as a frontal boundary moves across the area. South
to southeast winds today should become south to southwest tonight
into Sunday.

Scattered showers and thunderstorms could produce locally higher
winds and waves, along with dangerous lightning this afternoon and
evening.

OUTLOOK...
Sunday night through Thursday...The winds and seas are anticipated
to be below Small Craft Advisory criteria. The thunderstorm coverage
late Monday and Tuesday should be isolated to scattered. However, a
few of these could produce locally gusty winds.

RIP CURRENTS...The rip current risk is expected to remain low
through Sunday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Robertson
Short Term...Robertson
Long Term...Gorse
Aviation...Gorse/Robertson
Marine...Gorse/Robertson
Hazardous weather outlook, Jul 16, 3:47 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT SAT JUL 16 2016

NJZ001-PAZ054-055-172000-
SUSSEX-CARBON-MONROE-
347 PM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-172000-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
347 PM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG
WINDS, MAINLY CLOSER TO THE INTERSTATE 95 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK IN THE 95 TO
100 DEGREE RANGE.

SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-172000-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
347 PM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES.

SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-172000-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
347 PM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES.

SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-172000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
347 PM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG
WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-172000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS INTO THIS EVENING, ESPECIALLY NORTH OF LITTLE
EGG INLET NEW JERSEY, MAY PRODUCE LOCALLY STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 16, 7:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT SAT JUL 16 2016

NJZ017>020-022-027-PAZ071-170000-
OCEAN-ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-PHILADELPHIA-
737 PM EDT SAT JUL 16 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...EASTERN
GLOUCESTER...NORTHWESTERN ATLANTIC...SOUTHWESTERN OCEAN...CENTRAL
BURLINGTON AND SOUTHERN PHILADELPHIA COUNTIES...

AT 737 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
MAGNOLIA...OR NEAR GLOUCESTER CITY...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...GLOUCESTER CITY...CHERRY HILL...EVESHAM...MOUNT LAUREL...
VOORHEES...MEDFORD...LINDENWOLD...HAMMONTON...BELLMAWR...WOODBURY...
CLAYTON...BERLIN...TABERNACLE...SHAMONG...BUENA...MAGNOLIA...
WESTVILLE...BROOKLAWN AND CHESILHURST.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3989 7516 3999 7490 3970 7438 3951 7497
TIME...MOT...LOC 2337Z 337DEG 5KT 3987 7502

SFJ
Special weather statement, Jul 16, 7:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 PM EDT SAT JUL 16 2016

NJZ007>010-170015-
SOMERSET-MORRIS-HUNTERDON-WARREN-
739 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN...NORTHEASTERN
HUNTERDON...NORTHWESTERN SOMERSET AND SOUTHWESTERN MORRIS COUNTIES...

AT 739 PM EDT...A STRONG THUNDERSTORM WAS OVER HAMPTON...OR 11 MILES
EAST OF EASTON...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HACKETTSTOWN...WASHINGTON...HIGH BRIDGE...CLINTON...OXFORD...
GLEN GARDNER...HAMPTON...LEBANON...CALIFON...BLOOMSBURY...
PLEASANT VALLEY...BEATYESTOWN...WHITE HOUSE STATION...BRASS CASTLE...
ANNANDALE...LONG VALLEY AND BEATTYESTOWN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4060 7505 4077 7511 4087 7478 4061 7471
TIME...MOT...LOC 2339Z 257DEG 11KT 4070 7499

SFJ
Special weather statement, Jul 16, 7:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT SAT JUL 16 2016

PAZ054-055-170015-
CARBON-MONROE-
745 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND
NORTHEASTERN CARBON COUNTIES...

AT 745 PM EDT...A STRONG THUNDERSTORM WAS NEAR STODDARTSVILLE...OR 15
MILES SOUTHEAST OF WILKES-BARRE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLAKESLEE...ALBRIGHTSVILLE...POCONO RACEWAY...LAKE HARMONY...
GOULDSBORO STATE PARK...MECKESVILLE...POCONO PINES...
LONG POND AND ARROWHEAD LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4100 7537 4097 7575 4100 7576 4101 7573
      4103 7574 4105 7577 4109 7577 4113 7569
      4112 7564 4123 7554 4122 7551 4123 7551
      4124 7544
TIME...MOT...LOC 2345Z 257DEG 11KT 4109 7566

SFJ
Local storm report, Jul 16, 7:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
759 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     MARINE TSTM WIND 10 SE LOVE POINT        38.92N  76.20W
07/16/2016  M45 MPH          QUEEN ANNE'S       MD   BUOY

&&

EVENT NUMBER PHI1600001

DH
Special weather statement, Jul 16, 8:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT SAT JUL 16 2016

NJZ007>010-170045-
SOMERSET-MORRIS-HUNTERDON-WARREN-
818 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN...NORTHEASTERN
HUNTERDON...NORTHWESTERN SOMERSET AND SOUTHWESTERN MORRIS COUNTIES...

AT 818 PM EDT...A STRONG THUNDERSTORM WAS OVER CALIFON...OR 14 MILES
NORTHWEST OF SOMERVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...HACKETTSTOWN...WHARTON...WASHINGTON...ROCKAWAY...
MOUNT ARLINGTON...MENDHAM...HIGH BRIDGE...NETCONG...CLINTON...
PEAPACK AND GLADSTONE...OXFORD...GLEN GARDNER...CHESTER...
VICTORY GARDENS...HAMPTON...LEBANON...CALIFON...
FAR HILLS AND SUCCASUNNA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4063 7497 4079 7504 4095 7451 4062 7453
TIME...MOT...LOC 0018Z 271DEG 13KT 4072 7482

SFJ
Special weather statement, Jul 16, 8:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 PM EDT SAT JUL 16 2016

DEZ001-002-MDZ012-NJZ016-021-170045-
KENT-NEW CASTLE-KENT-SALEM-CUMBERLAND-
819 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...EASTERN KENT...SOUTHWESTERN SALEM AND WEST
CENTRAL CUMBERLAND COUNTIES...

AT 819 PM EDT...A STRONG THUNDERSTORM WAS OVER CLAYTON...OR 11 MILES
SOUTH OF MIDDLETOWN...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SMYRNA...CLAYTON...CHESWOLD...HOPE CREEK...WOODLAND BEACH...
DELANEY CORNER...GREEN SPRING...TOWNSEND...KENTON...
LEIPSIC AND CHAMBERSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3948 7559 3944 7558 3942 7554 3945 7549
      3946 7554 3952 7553 3935 7534 3932 7540
      3933 7532 3930 7543 3928 7543 3926 7546
      3917 7565 3931 7580
TIME...MOT...LOC 0019Z 230DEG 15KT 3929 7566

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:14 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester4 hr
Jul 16, 8:18 PM EDTSpecial Weather StatementPHIMorris27 min
Jul 16, 8:23 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Gloucester, Ocean and 1 more4 hr
Jul 16, 8:43 PM EDTSpecial Weather StatementPHIGloucester, Salem32 min
Jul 16, 8:56 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem4 hr
Jul 16, 9:51 PM EDTSpecial Weather StatementPHIAtlantic24 min
Jul 16, 10:23 PM EDTSpecial Weather StatementPHIAtlantic22 min
Jul 16, 10:40 PM EDTFlash Flood WarningPHIAtlantic, Burlington4 hr

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.